# SDR ASOA2013122709698

- Difficulty date: December 24, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 36,811 hours, 32,387 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE DURING SELECTION OF GEAR UP.  COMPLETED WITH QRH, MANUALLY EXTENDED GEAR.  NOSE GEAR DID NOT SHOW UP AND LOCKED DURING THE GEAR DISAGREE.  ALL GEAR SHOWED DOWN AND LOCKED AFTER MANUEL EXTENSION TO LANDING.  RETURNED TO DEPARTURE,    R & R NLG FOR GEAR DISAGREE WARNING DMIL.  CLEARED ACFT FOR OK FOR SERVICE.
